# SDR AALA202203191898

- Difficulty date: March 17, 2022
- Submitted: March 19, 2022
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 43,471 hours, 15,824 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 5860017144
- Part serial: 5043
- Condition: Unserviceable
- Location: Zone 400 - Nac/P
- Part time: 25,904 hours, 10,064 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKE OFF AT 80 KNOTS DUE TO ENGINE #2 COMPRESSOR VANE ECAM. SAFELY RETURNED TO GATE. REPLACED ENGINE #2 VARIABLE STATOR VANE ACTUATOR PER JOB CARD 26T40075005 (AALA202203187345) AND REPLACED HIGH PRESSURE TURBINE / LOW PRESSURE TURBINE ACTUATOR PER AMM 75-24-52-400-010 (AALA202203191898). ACCOMPLISHED SATISFACTORY HIGH POWER ASSURANCE TEST PER JOB CARD 26L00071014.
